MathSciNet Relay Station
MathSciNet bibliographic data
MR298941 65D30
Kahaner, David K. Some polynomials for complex quadrature. Math. Comp. 25 (1971), 827–830; addendum, ibid. 25 (1971), no. 116, loose microfiche suppl. C11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement